# SDR SWAA2023041928038

- Difficulty date: April 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 69,342 hours, 41,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY WEDGE FAIRING AFT OF MAIN WHEEL WELL CRACKED.<[01] REMOVED BROKEN R/H WING TO BODY WEDGE FAIRING PER SIP;[02] REMOVED AND REPLACED R/H WING TO BODY WEDGE FAIRING AFT OF MAIN WHEEL WELL PER SRM 51-40-02.
